# SDR AMTA200300129

- Difficulty date: January 23, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N527AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EGRESS TRACK LIGHTS INOPERATIVE AT SEAT 28 DEF.  SECURED WIRE OK FOR SERVICE.  (M)
